Equiconvergence in the mean on a compactum of spectral expansions
Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1041-1044
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_5_a2,
author = {G. A. Il'yushina and N. Ch. Krutitskaya},
title = {Equiconvergence in the mean on a compactum of spectral expansions},
journal = {Doklady Akademii Nauk},
pages = {1041--1044},
year = {1986},
volume = {287},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a2/}
}
G. A. Il'yushina; N. Ch. Krutitskaya. Equiconvergence in the mean on a compactum of spectral expansions. Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1041-1044. http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a2/